# SDR USAA070268

- Difficulty date: April 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 50,145 hours, 50,145 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 492 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT FRAME LOWER DOORSTOP FITTING AREA, BS 492, S24R HAS CRACK.  REMOVED & INSTALLED NEW FRAME PER BOEING DWG 65-20723 & SRM 51-40-02, DEFECT SIZE: 2 INCHES.
